# SDR DALA2017102507796

- Difficulty date: October 17, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 7,926 hours, 3,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. MAINTENANCE R&R PROXIMITY MONUMENT LIGHT PER AMM 33-51. OPS CHK NML.
